Academic Journals Database
Disseminating quality controlled scientific knowledge

Some Operations of Intuitionistic Fuzzy Primary and Semi-primary Ideal

ADD TO MY LIST
 
Author(s): M. Palanivelrajan | S. Nandakumar

Journal: Asian Journal of Algebra
ISSN 1994-540X

Volume: 5;
Issue: 2;
Start page: 44;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Intuitionistic fuzzy set | intuitionistic fuzzy semi-primary ideal | intuitionistic fuzzy primary ideal

ABSTRACT
In this study, some operations of intuitionistic fuzzy primary ideals as well as intuitionistic semi-primary ideal were defined. Some results based on intuitionistic fuzzy primary and semi-primary ideals are also established.
Affiliate Program      Why do you need a reservation system?